# SDR ASAA2022081339766

- Difficulty date: August 13, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN STATION -986 RBL - 30 T-CAP HAS CORROSION. GROUNDED - YES. EVALED CORROSION.ORIG T .150"REMOVED .060".REMAINING .090"FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 REMOVED ADJACENT STRUCTURE. ACCOMPLISHED FULL TCAP REPAIR IAW B737-800 SRM 53-70-51-2R-4.REINSTALLED ADJACENT STRUCTRE IAW BOEING DWG 147A5700 REV A.
